Permanent fillers can mean permanent problems

/Permanent fillers can mean permanent problems
permfillerdm16-1-2014

Stacey Hohn, 41, shared with the Daily Mail her disfigurement following permanent fillers.

I have seen a few other women in my own practice with similar problems following permanent fillers. Permanent fillers include such products as Dermalive and DermaDeep, Artecoll and Artefill. Dermalive in particular is notorious for causing disfiguring nodules and it can be reactivated by any procedure. The general advice to cosmetic physicians is not to do anything to someone who has had Dermalive injections, as any treatment may cause nodules to develop.

Surgery may not even provide the solution in some cases. It can be difficult to excise every little bit of Dermalive because it has a tendency to spread through the tissues. Any residual product left behind after surgery can cause nodules to develop again.

The other reason to not choose permanent fillers is related to how our faces change over time. Our facial bones actually shrink and change shape as we age so a filler that looks perfect now may not be in the right place in 10 years.

My recommendation is to use fillers that may last anywhere from 1 to 5 years. Avoid permanent fillers. Go to the most skilled injector you can find. If you have a friend who looks amazing, ask her quietly and privately if she knows of a good medical spa.

By | 2017-05-18T19:29:52+00:00 January 18th, 2014|Categories: dermal fillers|0 Comments

Leave A Comment